Search More Than 6,000,000 Posts
Results 1 to 7 of 7

Thread: Cycle questions

  1. #1
    cmen72 is offline New Member
    Join Date
    Dec 2005

    Cycle questions

    Last edited by cmen72; 12-22-2005 at 11:57 PM.

  2. #2
    cmen72 is offline New Member
    Join Date
    Dec 2005
    Any ideas or suggestions would be appreciated

  3. #3
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Blog Entries
    Quote Originally Posted by cmen72
    I'm starting my second cycle my first one was
    Weeks 1-14 Sust 250-500 mg ew
    Weeks 8-14 EQ 400mg ew
    Weeks 8-11 Winistrol tabs 50 mg ED
    PCT was 3 1500 IU injections 4 days apart
    clomid tabs 50mg/ed for 10 days
    and nolvadex 20-40 mg week 11-end of PCT

    I broke out REALLY bad and i tried everything to clear and my dermatologist prescriped 80mg of accutane ED and im starting to clear..Does anyone know what might have made me break out on this cycle and what to avoid next time? i heard it was the HCG

    I was wondering if my acne will come back if I cycle again after im done with accutane
    my next cycle might go like this
    Weeks 1-12 TEST E 250-375 mg split Mon/Th
    Weeks 1-12 EW 500 mg EW split Mon/Th
    Proviron 25 mg/ed
    and PCT with nolvadex and clomid

    Anyone have any suggestions to my cycle and how not to break out all over my back and chest again!! THANKS
    Bro this cycle is just bad. this is how it should be.

    Weeks 1-14 Sust 500 mg split the dose to eod shoot
    Weeks 1-12 EQ 400mg ew
    Weeks 10-16 Winistrol tabs 50 mg ED
    clomid tabs 300 200 100--------------
    nolvadex 10mg day with cycle 40mg day with pct

    The acne is from your hormons changing

  4. #4
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Back from the dead.....
    Yeah... U need to try and keep your blood levels even... if u were shooting sust once a week that cld be a huge contributor to your acne problem...

  5. #5
    cmen72 is offline New Member
    Join Date
    Dec 2005
    Thanks but I heard the Sust is what causes acne more than enanthate or cyp and i havent shot anywhere besides the glutes so i want to avoid eod injections..anything that will avoid the acne i got it all over and the accutane is starting to clear it up...the reason i added proviron into there was for hardness and to avoid the gyno because i am kind of prone to it

  6. #6
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    shooting 250 or 500mgs of sust means you were doing one shot, or two max. The key for me to keep acne free on cycle is to keep blood levels stable. Tren ed vs eod is a big difference for me. Try to keep blood levels more stable next time with more frequent shots.

  7. #7
    cmen72 is offline New Member
    Join Date
    Dec 2005
    So nobody thinks that the 2 shots a week of enanthate along with EQ would be a good preventive measure to keep acne away on a cycle?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts